# SDR FDEA201305261092

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 69,976 hours, 13,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: ARG7301509
- Condition: Torn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD UNSAFE LT GEAR UP INDICATION.  COMPLIED WITH CHECKLIST AND RECYCLED THE GEAR.  HAD A SECOND UNSAFE GEAR UP INDICATION ON BOTH INDICATORS.  NO FUEL WAS DUMPED.  FOUND AFT MLG TRUCK HOSE SUPPORT BRACKET BROKEN.  HOSE/HARNESS SUPPORT AND ANTI-SKID HARNESS DAMAGED.  REPLACED BROKEN BRACKET ON REAR OF LT MAIN GEAR FOR HYD AND ELECTRICAL ROUTING TO BOGGIE.  REPLACED DAMAGED ANTI-SKID HARNESS.    ACCOMPLISHED OPS TEST OF ANTI-SKID SYS FOR LT GEAR, ACCOMPLISHED BRAKE TEMP   MONITOR, TIRE PRESSURE IND SYS TEST, ACCOMPLISHED MAIN GEAR AND GEARWELL DOOR OPS TEST FOR LT MLG.  OPS TEST NORMAL.
